# SDR HAIHEEA9235

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assembly
- Part number: 406010426101
- Condition: Bushing Worn
- Location: M/R
- Part time: 875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN ON LEVER ASSEMBLIES.  REMOVED LINK ASSEMBLIES WITH LEVERS.  LEVER ASSEMBLY SERIAL NUMBERS REMOVED ARE A1521 AND A1535.  LINK ASSEMBLY SERIAL NUMBERS REMOVED ARE AFS1119 AND AFS1122.  SERIAL NUMBERS OF REPLACEMENT LEVERS ARE A1721 AND A1702 AND REPLACEMENT SERIAL NUMBERS FOR LINKS ARE AFS1491 AND AFS1467.
